# SDR RJEF20190301001

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N494TA
- Make and model: Airbus A320-233
- Aircraft serial: 3042
- Aircraft time: 43,036 hours, 17,524 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo Control
- Part number: 810A000005
- Part serial: 10907
- Condition: Unserviceable
- Location: Rudder
- Part time: 43,044 hours, 17,524 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LRC638 FROM SAL TO CUN THE PILOT REPORTED AIRFRAME VIBRATION AND RETURNED TO SAL FOR MAINTENANCE. AFTER AN UNEVENTFUL LANDING THE PILOT REPORTED: 1)"STRONG VIBRATION DURING CLIMB AND LEVEL FLIGHT", FOR THIS REPORT MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IN ACCORDANCE WITH TSM 27-20-00-810-802-A AND REPLACED THE RUDDER SERVO CONTROL (3025GM) IN ACCORDANCE WITH AMM 27-24-51-000-001-A AND 27-24-51-400-001-A, OPERATIONAL TESTED AS INDICATED IN SUCH AMM REFERENCE WITH NORMAL RESULTS 2)"NO OVERWEIGHT LANDING" FOR THIS REPORT MAINTENANCE PERSONNEL PERFORMED ANALYSIS OF LOAD REPORT AT LANDING, GW 60472 KG, VRTA 1.359 G, FOR THOSE PARAMETERS IS NOT REQUIRED TO PERFORM INSPECTIONS FOR HARD/OVERWEIGHT LANDING. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE.
